MathSciNet Relay Station
MathSciNet bibliographic data
MR2604979 (2011c:14066) 14G15 (11G25 42B25)
Ellenberg, Jordan S.; Oberlin, Richard; Tao, Terence The Kakeya set and maximal conjectures for algebraic varieties over finite fields. Mathematika 56 (2010), no. 1, 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement